MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Spectra; Prosthesis Penile

BOSTON SCIENTIFIC CORPORATION Spectra; Prosthesis Penile
Model Number 720074-02
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this spectra was dissatisfied with the device and was experiencing pain.A surgical procedure was performed in which the device was removed and replaced.There were no further patient complications reported.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description

Brand Name
Spectra
Common Device Name
Prosthesis Penile
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23816191
Report Number2124215-2025-91044
Device Sequence Number9387202
Product Code FAE
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/01/2018
Device Model Number720074-02
Device Catalogue Number720074-02
Device Lot Number856094004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/30/2025
08/25/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/21/2026
09/14/2026
Date Device Manufactured11/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexMale